# SDR 2025FA0000408

- Difficulty date: June 18, 2025
- Submitted: June 18, 2025
- Operation: General aviation
- Aircraft: N603DK
- Make and model: Cirrus SR22
- Aircraft serial: 10313
- Aircraft time: 198 hours, 999 cycles
- Engine: Cont IO550N
- Engine time: 198 hours, 999 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 658756
- Part serial: 0319
- Condition: Cracked
- Location: Engine
- Part time: 198 hours, 999 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN OIL CHANGE, IT WAS DISCOVERED THE DIAGONAL STIFFENERS ON BOTH SIDES OF THE OIL COOLER WERE BROKEN AND HALF GONE. THE OIL COOLER WAS NOT LEAKING. THE OIL COOLER WAS REPLACED WITH NEW. INSTALLED PART NUMBER: 658767, SERIAL NUMBER: H22-12342-245. ENGINE RUN UP AND LEAK CHECK WAS GOOD WITH NO LEAKS NOTED.
